Thanks to all the support on here I have been doing much better of late.
However I do have a little problem. Mines a bit of protracted story (who's isn't!) so briefly after a fair few years I found that NDT (Erfa) alongside taking part of my Erfa daily dose in the early hours to take advantage of the circadium rhythm. was the way forward for me.... I seemed to bounce back into much better health.
however a year or so later I went down hill and felt really ill once more. the answer turned out to be b12 deficiency -so once taking b12 sublingually -1000mcg daily after a couple of months I felt heaps better. In fact so well that I had to drop my Erfa dose! (unhead of for me!). So once on up to 6 grains of Erfa I dropped to a very normal 4 grains -wonderful! Sorted!!!
And all was well for sometime to come.
Oh but why is it with this wretched hypothyroidism there is always another bump round the corner....and so it was that I found that although I had dropped my dose my fingernails at the end starting lifting -a sure sign of over doing the thuroid meds. So I dropped the meds again -this time setting on 3 1/2 grains Erfa -and all seemed well for a while.
But then as seems to be the case with me I realised that I was falling asleep and feeling tired , putting on weight.....light bulb! I need to increase my thyroid meds.....so up they went. Over a couple of months I gradually increased and am now back on 4 1/2 grains.....grrrrr
Still not feeling too bright I decided to increase my B12 dose -I doubled it to 2000mcg of b12 perday -and hey presto a month later am feeling better again.
So it would seem for me that B12 is playing a bit of a key part. Now does this mean that my ability to absorb B12 is diminishing hence the need for higher dose?
Can't do a B12 blood test as my supplements would skew the results now. So I am wondering if that in a little while if I will need to drop the dose of Erfa.....and onto the merry go round I go! .lets hope I don't have to increase the B12 anymore.
Anyone else out there had this experience?